# SDR AWXA200300663

- Difficulty date: May 18, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,912 hours, 38,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .5 INCH CRACK WAS FOUND ON OUTBOARD FLANGE OF FRAME AT BS 400, STR 14 RT.  MAINTENANCE CUTOUT CRACK ON OUTBOARD FLANGE OF FRAME AT BS 400, STR 14 RT, AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A SHEAR TIE AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-07 PG 213-215, FIG 205.
